# SDR AC2A0000025

- Difficulty date: February 21, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222012701125
- Part serial: A428
- Condition: Cracked
- Location: Tail Rotor Hub
- Part time: 1,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FEATHERING BEARINGS CRACKED.   REPLACED TAIL ROTOR HUB AND BLADE ASSY WITH CHEVRON OWNED TAIL ROTOR AND HUB SPARE.  (X)
